# SDR JJBA20130424012

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 28,598 hours, 31,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE ROW 1 AFT RED EMERGENCY FLOOR PATH LIGHT WAS INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT STRIP.
